# SDR SWAA2022030331196

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RBL 13.8 SPLICE AT BELT FRAME 887. CORROSION IS ON INSIDE OF 'U' CHANNEL OF SPLICE. / REMOVED AND REPLACED 'U' CHANNEL AT RBL 13.8 AT STA 887. PER SRM 51-40-02 REF SA-M 326 - A1133988
